Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 78, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 10, 2012, 4:03 AM EST. It took effect at Nov 10, 2012, 4:00 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2012, 4:03 AM EST (09:03 UTC)
- In effect from
- Nov 10, 2012, 4:00 PM EST
- Expired
- Nov 11, 2012, 10:56 AM EST
- In force
- 19 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
423 WHUS73 KIWX 100903 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EST SAT NOV 10 2012 LMZ043-046-101700- /O.NEW.KIWX.SC.Y.0078.121110T2100Z-121112T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 AM EST SAT NOV 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST SUNDAY. * WINDS: SOUTH 10 TO 20 KNOTS TODAY INCREASING TO SOUTH 20 TO 30 KNOTS TONIGHT AND SUNDAY. * WAVES: 1 TO 3 FEET TODAY BUILDING TO 4 TO 7 FEET BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
585 WHUS73 KIWX 101541 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 AM EST SAT NOV 10 2012 LMZ043-046-102345- /O.CON.KIWX.SC.Y.0078.121110T2100Z-121112T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 AM EST SAT NOV 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST SUNDAY. * WINDS: SOUTH 10 TO 20 KNOTS TODAY INCREASING TO SOUTH 20 TO 30 KNOTS TONIGHT AND SUNDAY. * WAVES: 1 TO 3 FEET TODAY BUILDING TO 4 TO 7 FEET BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
699 WHUS73 KIWX 102129 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 429 PM EST SAT NOV 10 2012 LMZ043-046-110530- /O.EXT.KIWX.SC.Y.0078.000000T0000Z-121111T1800Z/ /O.NEW.KIWX.GL.W.0024.121111T1800Z-121112T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 429 PM EST SAT NOV 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST SUNDAY. * WINDS: SOUTH 15 TO 25 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS INCREASING TO SOUTH 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS SUNDAY. * WAVES: 1 TO 4 FEET TONIGHT BUILDING TO 3 TO 6 FEET BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
295 WHUS73 KIWX 110255 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 955 PM EST SAT NOV 10 2012 LMZ043-046-111100- /O.CON.KIWX.SC.Y.0078.000000T0000Z-121111T1800Z/ /O.CON.KIWX.GL.W.0024.121111T1800Z-121112T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 955 PM EST SAT NOV 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY. * WINDS: SOUTH 15 TO 25 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS. SOUTH WINDS INCREASING TO 20 TO 25 KNOTS SUNDAY WITH GUSTS UP TO 35 KNOT GALES SUNDAY AFTERNOON. * WAVES: 1 TO 4 FEET TONIGHT BUILDING TO 3 TO 6 FEET BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
553 WHUS73 KIWX 110844 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 AM EST SUN NOV 11 2012 LMZ043-046-111700- /O.EXT.KIWX.SC.Y.0078.000000T0000Z-121111T1600Z/ /O.EXT.KIWX.GL.W.0024.121111T1600Z-121112T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 344 AM EST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS: SOUTH 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS... INCREASING TO 25 TO 30 KNOTS SUNDAY WITH GUSTS UP TO 40 KNOT GALES THIS AFTERNOON. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
473 WHUS73 KIWX 111556 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1056 AM EST SUN NOV 11 2012 LMZ043-046-120000- /O.CAN.KIWX.SC.Y.0078.000000T0000Z-121111T1600Z/ /O.EXT.KIWX.GL.W.0024.121111T1556Z-121112T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1056 AM EST SUN NOV 11 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTH 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS... INCREASING TO 25 TO 30 KNOTS SUNDAY WITH GUSTS UP TO 40 KNOT GALES THIS AFTERNOON. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
521 WHUS73 KIWX 111557 CCA MWWIWX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1056 AM EST SUN NOV 11 2012 LMZ043-046-120015- /O.CAN.KIWX.SC.Y.0078.000000T0000Z-121111T1600Z/ /O.COR.KIWX.GL.W.0024.121111T1556Z-121112T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1056 AM EST SUN NOV 11 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTH 25 TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES THROUGH THIS EVENING. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 6:49 PM EST, 9 hours 14 minutes earlier.
Area forecast discussion, Nov 9, 6:49 PM EST, 9 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 649 PM EST FRI NOV 9 2012 .AVIATION... NARROW LINE OF SHOWERS DEVELOPING FROM NEAR KSBN TO KFWA ON NOSE OF LOW LEVEL MOISTURE CONVERGENCE BUT THESE WILL QUICKLY LIFT NORTH OF TAF SITES IN NEXT HOUR OR TWO. WILL ONLY INCLUDE A VCSH AT KSBN NEAR HIGHER RADAR RETURNS WITH LITTLE EXPECTED IMPACT ON OPERATIONS AND NO OTHER SIGNS OF DEVELOPMENT AT THIS TIME. WEAK FRONTAL BOUNDARY WILL BE ACROSS THE REGION OVERNIGHT AND LIFT SLOWLY NORTHWARD THROUGH SATURDAY MORNING. A FEW ADDITIONAL SHOWERS COULD DEVELOP NEAR FRONT WITH INCREASING MOISTURE BUT EXPECTING MAINLY VFR CONDITIONS GIVEN DRY LOWER LEVELS. THERE IS A SMALL CHANCE FOR MVFR CIG/VIS LATE TONIGHT CLOSER TO KSBN AS THESE SHOWERS HELP MOISTEN LOWER LEVELS. FOR NOW KEPT TAFS VFR BUT DID INTRODUCE SCT025 CLOUDS AT KSBN. MIXING ON SATURDAY WILL HELP ERODE CLOUDS FROM SOUTH TO NORTH BUT MAY TAKE MOST OF MORNING INTO AFTERNOON. WINDS WILL INCREASE INTO THE 12 TO 15 KNOT RANGE WITH GUSTS UP TO 25 KNOTS POSSIBLE IN AFTERNOON. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. FOCUS OF SHORT TERM WILL BE ON THE EFFECTS OF A APPROACHING WARM FRONT OVER THE NEXT 24 TO 36 HOURS. SUNNY SKIES HAVE PREVAILED MUCH OF THE DAY ACROSS THE AREA WITH TEMPS REBOUNDING NICELY FROM THE 30S WELL INTO THE MID AND UPR 50S. A BAND OF CLOUDS HAS PERSISTED FROM NE MISSOURI INTO ILLINOIS AND WAS MOVING NE TOWARDS THE AREA. THESE CLOUDS WERE ASSOCIATED WITH INCREASING ISENTROPIC LIFT ON THE NOSE OF THE 850 MB WARM FRONT SET TO MOVE ACROSS THE AREA BY THIS EVENING. HI RES MODELS HAVE BEEN FAIRLY CONSISTENT IN A CONTINUATION OF EXPANDING THE CLOUD COVER...ESPECIALLY ACROSS THE NORTHERN HALF OR SO OF THE AREA. THE BIGGER CHALLENGE LIES WITH CHANCES FOR RAINFALL WITH THE WARM FRONT. NAM12/LOCAL WRF/SREF/4KM SPC WRF ALL INDICATE INITIATION OF SHOWERS AND POSSIBLY A FEW THUNDERSTORMS TOWARDS 00Z ACROSS FAR NORTHERN PARTS OF THE AREA (NEAR IN/MI/OH STATE LINE) BEFORE MOVING FURTHER NORTH. GIVEN SIGNALS IN MODELS HAVE BUMPED POPS BACK UP SLIGHTLY IN FAR N/NE AREAS TO CHC BUT NOT AS AGGRESSIVE AS SOME OF THE GUIDANCE (POINTING TOWARDS LIKELY/CAT POPS) UNTIL DEVELOPMENT IS NOTED. AFTER 6Z SAT BEST FORCING SHOULD BE DEPARTING TO THE NORTH AS THE WARM FRONT LEAVES THE AREA. WILL KEEP SOME LINGERING POPS OVERNIGHT BUT CONFINE MAINLY NE. ALL MODELS AGREE ON ANY RAIN CHANCES BEING NORTH OF THE AREA ON SATURDAY WITH CLEARING SKIES WORKING IN FROM S TO N. HAVE REMOVED ALL MENTION OF POPS FOR SAT AND ADJUSTED SKY COVER SOMEWHAT. TEMPS FOR THE MOMENT APPEAR ON TRACK...BUT MAY NEED TO BE ADJUSTED UPWARDS A FEW DEGREES IF CLOUD COVER DEPARTS FAST ENOUGH ON SATURDAY. GUIDANCE HAS BEEN RUNNING TOO COOL (MET CLOSEST TO REALITY) WITH MET PUSHING HIGHS WELL INTO THE 60S ACROSS THE AREA AND CLOSE TO 70 SW. WINDS WILL ALSO PICK UP DURING THE AFTERNOON AS STRONG MIXING ALLOWS FOR SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS POSSIBLY REACHING 30 MPH OR SO AT TIMES. SATURDAY NIGHT WILL FEATURE MUCH MILDER LOWS AND DRY CONDITIONS WITH LOWS IN THE UPR 40S TO LOWER 50S. && .LONG TERM.../SUN-FRI/ DEEP UPR LEVEL TROF ALONG THE WEST COAST TODAY IS EXPECTED TO MOVE EAST INTO THE PLAINS SUNDAY AND TO THE GRTLKS MONDAY. WARM AIRMASS AHEAD OF THE CDFNT ASSOCIATED WITH THIS SYSTEM SHOULD ALLOW TEMPS TO AT LEAST REACH THE M60S SUNDAY. CDFNT ACCOMPANIED BY A BAND OF SHOWERS WITH 1/2-3/4 INCH OF RAIN IS EXPECTED TO MOVE ACROSS THE AREA SUNDAY NIGHT AND MONDAY. STRONG CAA WITH THE FRONT WILL RESULT IN TEMPS AROUND 20F COLDER MONDAY AFTN THAN SUNDAY AFTN. UPR LEVEL TROF MOVG THROUGH THE GRTLKS MONDAY NIGHT COMBINED WITH DELTA T'S NEAR 20C MAY ALLOW FOR SOME LAKE EFFECT SNOW SHOWERS TO AFFECT NRN PORTION OF CWA. NEGATIVES ARE WNW LOW LEVEL FLOW AND FAIRLY LOW INVERSION HEIGHTS... SO KEPT POPS IN SLIGHT CHC RANGE. LOW LEVEL COLD POOL EXPECTED TO MOVE ACROSS THE AREA TUE AS SFC HIGH BUILDS IN. DESPITE CONSIDERABLE SUNSHINE HIGHS STILL ONLY EXPECTED TO BE IN THE 38-40F RANGE. UPR TROF SHOULD WEAKEN AND MOVE TO ERN CANADA BY WED LEAVING ZONAL FLOW IN ITS WAKE ACROSS THE U.S. WITH A SPLIT FLOW TROF OFF THE WEST COAST. THIS TROF SHOULD GET KICKED E-NE ACROSS WRN U.S. THU-FRI WITH BUILDING RIDGE IN ADVANCE OF IT... WHILE A NRN STREAM SHRTWV MOVES ESE ACROSS SRN CANADA AND THE GRTLKS. NET RESULT IN OUR AREA SHOULD BE CONTD DOMINANCE BY SFC HIGH PRESSURE WITH DRY WX AND TEMPS SLOWLY MODERATING BACK TO AROUND NORMAL FOR MID-NOV BY FRI. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...JT AVIATION...LASHLEY
Hazardous weather outlook, Nov 9, 7:15 PM EST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 715 PM EST FRI NOV 9 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 715 PM EST FRI NOV 9 2012 /615 PM CST FRI NOV 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...MAINLY NORTH AND EAST OF A LINE FROM SOUTH BEND TO FORT WAYNE INDIANA. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AS A COLD FRONT APPROACHES THE AREA. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 715 PM EST FRI NOV 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THROUGH MUCH OF THE PERIOD FROM SATURDAY NIGHT INTO TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 4:29 PM EST | Gale Warning | IWX | 30 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.